MathSciNet Relay Station
MathSciNet bibliographic data
MR1896234 (2003b:14005) 14B05 (14B10 14E30)
Mustaţǎ, Mircea Singularities of pairs via jet schemes. J. Amer. Math. Soc. 15 (2002), no. 3, 599–615 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement